IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the Generalization Ability of Online Gradient Descent Algorithm Under the Quadratic Growth Condition

Author(s): Daqing Chang ; Ming Lin ; Changshui Zhang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2018
Volume: 29
Page(s): 5,008 - 5,019
ISSN (Electronic): 2162-2388
ISSN (Paper): 2162-237X
DOI: 10.1109/TNNLS.2017.2764960
Regular:

Online learning has been successfully applied in various machine learning problems. Conventional analysis of online learning achieves a sharp generalization bound with a strongly convex... View More

Advertisement